MathSciNet Relay Station
MathSciNet bibliographic data
MR380765 55A10
Birman, Joan S.; Hilden, Hugh M. Heegaard splittings of branched coverings of $S\sp{3}$. Trans. Amer. Math. Soc. 213 (1975), 315–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement